# SDR AALA981775

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HORIZ 'J' CHANNEL TOP OF NR 3 CELL FORWARD WEB OPENING, CRACKED AT LEFT ATTACH TO VERTICAL STIFFENER.  ROUTED OUT CRACKED AREA.  INSTALLED 301.5 HARD DOUBLER PER SRM 51-40-4.  (M)
